ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

SOME UNSTABLE CRITICAL METRICS FOR THE L-n/2-NORM OF THE CURVATURE TENSOR

Bhattacharya, Atreyee and Maity, Soma (2014) SOME UNSTABLE CRITICAL METRICS FOR THE L-n/2-NORM OF THE CURVATURE TENSOR. In: MATHEMATICAL RESEARCH LETTERS, 21 (2). pp. 235-240.

[img] PDF
mat_res_let_12-2_2014.pdf - Published Version
Restricted to Registered users only

Download (106kB) | Request a copy
Official URL: http://arxiv.org/pdf/1211.5774v1

Abstract

We consider the Riemannian functional defined on the space of Riemannian metrics with unit volume on a closed smooth manifold M given by R-n/2(g) := integral(M) vertical bar R(g)vertical bar(n//2) dv(g) where R(g), dv(g) denote the Riemannian curvature and volume form corresponding to g. We show that there are locally symmetric spaces which are unstable critical points for this functional.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the INT PRESS BOSTON, INC, PO BOX 43502, SOMERVILLE, MA 02143 USA
Keywords: Riemannian functional; stability
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 09 Nov 2014 07:05
Last Modified: 09 Nov 2014 07:05
URI: http://eprints.iisc.ac.in/id/eprint/50208

Actions (login required)

View Item View Item